Crossed and Quadratic Resolutions of Algebras

Aslan A. F.

FILOMAT, vol.34, no.14, pp.4893-4906, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 14
  • Publication Date: 2020
  • Doi Number: 10.2298/fil2014893a
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.4893-4906
  • Keywords: Crossed modules, Simplicial commutative algebras, Moore Complex, Quadratic Modules
  • Eskisehir Osmangazi University Affiliated: Yes


In this work, using crossed resolutions, we will give a construction of a free reduced quadratic resolutions of a commutative k-algebra and explain its 2-skeleton.